# SDR AU961106

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Rough Running
- Location: Engine (Reciproc
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE RAN ROUGH FOR SEVERAL SECONDS - SUSPECT FUEL PROBLEM -  INVESTIGATION COULD FIND NO CAUSE AND THERE WAS NO REPETITION OF THE PROBLEM
